Avatar universal
rash
I had protected sex with a women about two weeks later noticed my balls a little itchy didn't think much about it. I then had protected somewhat rough sex which the condom slipt off while i was in her. after sex my penis was a little sore. the next day my penis was still sore but a red rash appeard on my balls and itched that went on for about four days. I then started putting on baby powder and stopped masturbating for several days. the rash went away penis stopped hurting everything seemed fine. so I had sex and masturbated a few times and now the rash is back on my balls feels warm when touched and penis is sore again. I haven't had any lesions and no milky discharge. but got a slight rash on head of my penis now which seems a little more sensitive sexually. thanks for you help.
Cancel
14 Answers
Page 1 of 1
101028 tn?1419606604
this sounds like a fungal infection more than a std. have you seen your provider yet for a proper exam?

grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No I haven't seen anyone yet. seems like the rash is spreding to inner thighs and upper part of the base of penis or lower part of stomach. does it sound like jock itch?
    I missed a little from my last post. but I'm confused about discharge after I get done urinateing it feels like I'm not all the way done which causeing more frequent bathroom breaks and keep getting clear dribble afterwards, after I masturbate it seems to be worse. I've checked it over and over it appears to me to be urine but not sure. If I had something like clyamidia would it cause a rash?
     My main consern is herpes, its been a couple weeks and haven't seen anything except for a slight rash on head of penis. is there a chance that it may be herpes?
     Sorry for all the questions I'm just fishing for insight untill I get a chance to make it to the doctor.
    
                                         thanks again for all your help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
101028 tn?1419606604
you need to be seen monday for a proper exam.

this doesn't sound like herpes at all.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I seen the doctor and it is a yeast infection thank you for your help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
101028 tn?1419606604
glad you got answers and treatment  :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
alrighty I'm back once again. It's been a week now since I've been putting on the nystatin cream. the itch has pretty well gone away, but I still have the rash. should have the rash gone away by now?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
101028 tn?1419606604
sometimes it takes longer than week for the rash to go away too. i f the rash isn't gone in another week, return to be seen again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
k thanks
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi grace
    Its me again, I have been to the doc a few times now over my rash. I've gotten nystatin with a steriod ointment, it seemed to work for a few days then the rash comes back. The rash just won't go away! One day it looks better then the next right back. I have tryed putting on baby powder along with it to keep it dry and nothing. Do you have any idea's? can a yeast infection be this hard to get rid of? could it possibly be something else?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I ve been having a similar problem. I have a rash at the base of my penis. I used most of the over the counter jock itch drugs and honestly anything that had miconazole nitrate as an active ingredient worked well. I still have the rash but it slowly fades. The best drug so far is the vaginal (!) yeast infection one (Monistat). Itching is almost gone as well and it's only the second day I used it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
101028 tn?1419606604
yes indeed it can be hard to get rid of a fungal infection.

have you been following up with a dermatologist?  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Not with a dermatologist just with my regular doctor. I have been to the doctor four times now. so far the doc. still says a fungal so I'm on a antifungal pill which its day five and nothing. its weird though one day one side seem to get better and the next its back. yep I'm stumped.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
was your rash on the head of your penis as well as your scrotum
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
     ok good news, I have been to the doc. several times been tested for everything and all came back neg. went to derm. and they said nothing to worry about. but something is causeing inflamation could be soap ext. my guess on what happened is I had an yeast infection got rid of it but with all the home remedies I was useing it caused a rash of its own. I stopped home remedies little over a week ago and its gotten better. guess I'll see in time thanks again for helping me when I was freaking out.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources